American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[2] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information   
View Article: PDF

[3] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Choie and M. Oura. The joint weight enumerators and Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 2711-2718. MR 2213751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1